# SDR SWIA202156883

- Difficulty date: February 6, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* INTERNAL SERVICE DOOR Â€“ CLIP COMMON TO LOWER PAN SPLICE AT APPROXIMATELY FS324 HAS CORROSION.   (C-CHECK) RO 3/10/2021    REMOVED CORROSION FROM SERVICE DOOR LWR PAN  ANGLE CLIP REF. CRJ200 SRM 51-21-06 .  CLIP FOUND TO BE OUT OF LIMITS REF 52-00-00. INSTALLED  NEW SERVICE DOOR INTERNAL CLIP  P/N 601R38304-317 REF DRAWING 601R38304 REV BN AND CRJ-200-SRM 51-42-06. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
